Illinois Journal of Mathematics

The sign of the Gaussian sum

L. J. Mordell

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 177-180.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631818

Digital Object Identifier
doi:10.1215/ijm/1255631818

Mathematical Reviews number (MathSciNet)
MR0138581

Zentralblatt MATH identifier
0101.28001

Subjects
Primary: 10.41

Citation

Mordell, L. J. The sign of the Gaussian sum. Illinois J. Math. 6 (1962), no. 1, 177--180. doi:10.1215/ijm/1255631818. https://projecteuclid.org/euclid.ijm/1255631818


Export citation